# SDR ABXA20120210169

- Difficulty date: February 10, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143T322211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FS 742 UPPER SIDE OF STRINGER 36L ON SKIN DOUBLER.  INSTALLED NEW TEAR STRAP IAW B767 SRM 51-40-02 AND BOEING DWG 143T32220.  AIRCRAFT WAS GROUNDED.
